# SDR USAA920071149

- Difficulty date: November 8, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 30,856 hours, 11,714 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5348011900000
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC6 CHECK - R2 DOOR LOWER HINGE FITTING WORN ALLOWING THE BEARING TO MIGRATE.  REPLACED THE R2 DOOR LOWER HINGE FITTING, BEAM 2-3 IAW A320 SRM 51-72-11.
